# SDR AALA201910219017

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,608 hours, 4,236 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Unreliable
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN DECLARED AN EMERGENCY INTO LAX ON ACCOUNT OF FLIGHT CONTROL FLAP LOCKS ALIGNMENT FAILURE. MAINTENANCE REMOVED & REPLACED THE RH WING FLAP INTERCONNECT STRUT PROX SENSOR 38CV IAW AMM 27-51-44. OPS TEST OK.
